Advertisement

loader

Talk

Advanced search

behavioural changes after medication - should i stop the meds??

(2 Posts)
KateRaeganandMichael Tue 11-Oct-11 14:25:36

Hi, My 20 month old daughter has quite bad asthma and is in an out of hospital every 3 weeks (pretty much sad) she recently started on Montelukast and has been having night terrors, agression (hitting me, her dad and smashing her head anywhere she can really) confusion etc she is a very bright little bub and without the meds she knows 40+ words, sounds and signs but on the meds - she just dosnt know what she is doing and is constantly falling over and into things sad I dont know what to do?? do I take her off the meds that help to keep her out of hospital or do I keep her on them and watch her change into a very scared little girl.

any advice would be much apprieciated

ScaredTEECat Tue 11-Oct-11 14:28:46

I would head straight back to whomever prescribed the meds and discuss this with them.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now